# SDR C77A20150811014

- Difficulty date: August 11, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 21,472 hours, 12,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17021769405
- Condition: Corroded
- Location: Fuselage
- Part time: 21,472 hours, 12,350 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN, FRAME 17, CROSSBEAM 170-21769-405, Y= 4, Z= -19.29 HAS CORROSION.  REPAIRED IAW EO E175-53 MR-203 REV IR.  THIS EO IS ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH PERMANENT REPAIR OF CORROSION DAMAGE IAW ETD 2015-170-071373.  BECAUSE THIS IS PSE & FCS, THIS HAS BEEN CLASSIFIED AS A MAJOR REPAIR.
